Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Coloration graphe")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2652

  • Page / 107

Selection :

  • and

Domination in colored complete graphsERDOS, P; FAUDREE, R; GYARFAS, A et al.Journal of graph theory. 1989, Vol 13, Num 6, pp 713-718, issn 0364-9024, 6 p.Article

Applications of Ramsey theoryROBERTS, F. S.Discrete applied mathematics. 1984, Vol 9, Num 3, pp 251-261, issn 0166-218XArticle

Total colorings of degenerated graphsISOBE, Shuji; XIAO ZHOU; NISHIZEKI, Takao et al.Lecture notes in computer science. 2001, pp 506-517, issn 0302-9743, isbn 3-540-42287-0Conference Paper

A five-color theorem for graphs on surfacesHUTCHINSON, J. P.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 3, pp 497-504, issn 0002-9939Article

Some undecidable problems involving the edge-coloring and vertex-coloring of graphsBURR, S. A.Discrete mathematics. 1984, Vol 50, Num 2-3, pp 171-177, issn 0012-365XArticle

On the use of senders in generalized Ramsey theory for graphsBURR, S. A; NEŠETŘIL, J; RÖDL, V et al.Discrete mathematics. 1985, Vol 54, Num 1, pp 1-13, issn 0012-365XArticle

Generalized n-tuple colorings of a graph: a counterexample to a conjecture of Brigham and DuttonKHELLADI, A; PAYAN, C.Journal of combinatorial theory. Series B. 1984, Vol 37, Num 3, pp 283-289, issn 0095-8956Article

The chromaticity of wheelsSHAO-JI XU; NIAN-ZU LI.Discrete mathematics. 1984, Vol 51, Num 2, pp 207-212, issn 0012-365XArticle

Coloring graphs with stable cutsetsTUCKER, A.Journal of combinatorial theory. Series B. 1983, Vol 34, Num 3, pp 258-267, issn 0095-8956Article

Heawood's empire problemJACKSON, B; RINGEL, G.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 2, pp 168-178, issn 0095-8956Article

Some graph-colouring theorems with applications to generalized connection networksKIRKPATRICK, D. G; KLAWE, M; PIPPENGER, N et al.SIAM journal on algebraic and discrete methods. 1985, Vol 6, Num 4, pp 576-582, issn 0196-5212Article

Simple product coloringsJOHNSON, P. D. JR.Discrete mathematics. 1984, Vol 48, Num 1, pp 83-85, issn 0012-365XArticle

The skew chromatic index of a graphFOREGGER, M. F.Discrete mathematics. 1984, Vol 49, Num 1, pp 27-39, issn 0012-365XArticle

Face colorings of embedded graphsARCHDEACON, D.Journal of graph theory. 1984, Vol 8, Num 3, pp 387-398, issn 0364-9024Article

On Schmerl's effective version of Brooks' theoremTVERBERG, H.Journal of combinatorial theory. Series B. 1984, Vol 37, Num 1, pp 27-30, issn 0095-8956Article

Algorithms for finding distance-edge-colorings of graphsITO, Takehiro; KATO, Akira; XIAO ZHOU et al.Lecture notes in computer science. 2005, pp 798-807, issn 0302-9743, isbn 3-540-28061-8, 10 p.Conference Paper

The chromatic index of nearly bipartite multigraphsEGGAN, L; PLANTHOLT, M.Journal of combinatorial theory. Series B. 1986, Vol 40, Num 1, pp 71-80, issn 0095-8956Article

An extermal coloring problem on matricesGRONAU, H.-D. O. F; LABAHN, R.Discrete mathematics. 1986, Vol 61, Num 2-3, pp 321-324, issn 0012-365XArticle

An upper bound for the Ramsey number r(K5-e)HARBORTH, H; MENGERSEN, I.Journal of graph theory. 1985, Vol 9, Num 4, pp 483-485, issn 0364-9024Article

Lins-Mandel crystallizationsCAVICCHIOLI, A.Discrete mathematics. 1985, Vol 57, Num 1-2, pp 17-37, issn 0012-365XArticle

The chromatic polynomial of a graphLEHMER, D. H.Pacific journal of mathematics. 1985, Vol 118, Num 2, pp 463-469, issn 0030-8730Article

Worst case analysis of a graph coloring algorithmSPINRAD, J. P; GOPALAKRISHNAN VIJAYAN.Discrete applied mathematics. 1985, Vol 12, Num 1, pp 89-92, issn 0166-218XArticle

On restricted colourings of KnSIMONOVITS, M; SŌS, V. T.Combinatorica (Print). 1984, Vol 4, Num 1, pp 101-110, issn 0209-9683Article

Edge-colored complete graphs with alternating cyclesWHITESIDES, S. H.Discrete mathematics. 1983, Vol 46, Num 3, pp 299-304, issn 0012-365XArticle

Edge-colored complete graphs with precisely colored subgraphsCHUNG, F. R. K; GRAHAM, R. L.Combinatorica (Print). 1983, Vol 3, Num 3-4, pp 315-324, issn 0209-9683Article

  • Page / 107